# SDR DLL10962727

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1 Tailpipe
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

NR 1 ENG TAILPIPE FIRE ON START.  GROUND CREW FIRED HALON INTO TAILPIPE.  TAILPIPE FIRE/ENGINE RUNDOWN CHECKLIST COMPLIED WITH.  ENGINE WAS INSPECTED PER M/M AND RETURNED TO SERVICE.
